# SDR WVER2017061002

- Difficulty date: June 8, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 29,223 hours, 24,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Part time: 29,223 hours, 24,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R BETWEEN FS 333-349.
